MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX METAL NEEDLE

PALETTE LIFE SCIENCES DEFLUX METAL NEEDLE
Catalog Number DX1203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the research subject developed a urinary tract infection after protocol treatment (deflux injection therapy) performed on (b)(6) 2025, and the hospital stay was extended for further treatment.The research subject performed protocol treatment on (b)(6) 2025, and it was completed without any problems, but the following day, march 20, 2025, the subject developed a fever of over 38 c, positive urinary white blood cells, and high inflammatory response.Based on the examination and general condition, fever due to infection and postoperative reaction was suspected.Before injecting deflux transurethrally, saline is injected retrogradely during transurethral surgery to ensure a clear view.However, it was determined that the possibility of increased intravesical pressure, ureteral reflux, and a urinary tract infection due to retrograde infection could not be ruled out.Because a causal relationship to the protocol treatment procedure cannot be ruled out, this event will be reported as a serious illness.The patient's fever quickly subsided with intravenous antibiotics and oral nonsteroidal anti-inflammatory drugs (ndaids), and the inflammatory findings also improved, leading to discharge on (b)(6) 2025.On (b)(6) 2025, the patient returned to the outpatient clinic for the scheduled three-month postoperative visit, and a general urine test revealed no findings suggestive of a urinary tract infection.Therefore, the outcome was recorded as "recovered" on june 20, 2025.".

Brand Name
DEFLUX METAL NEEDLE
Common Device Name
METAL NEEDLE
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24381568
Report Number3014909464-2026-00017
Device Sequence Number13384484
Product Code LNM
UDI-Device Identifier00850004725023
UDI-Public(01)00850004725023(11)231116(17)261031(10)345002(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDX1203
Device Lot Number345002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown